day 7 codeine withdrawal
I am on day 7 of codeine withdrawal and I am really suffering. I was prescribed co-codamol(500mg paracetamol 30mg codeine) for migraines 7 years ago. I first realised I had a huge problem about 4 years ago when I went into detox, I was very depressed due to a rare form of psoriasis which causes you to have hundreds of blisters on your hands and feet and I was in a wheelchair, I was 29 then. I was taking about 20 tablets a day. I managed to get off of them but was on alot of other meds at the time, zopiclone, clonopin and A/D so although painful I coped and I was obviously being watched and supported in hospital. The problem I had was the migraines continued and so I was still given the drugs and again fell into the same trap.
My skin condition cleared the depression lifted and I emigrated to Australia from the UK I was happy for 18 months and then in Jan this year I got a virus which lasted for months and affected all of my joints so I could hardly move, also had weird neurological symptoms and chronic fatique. I was taking co-codamol again and also zopiclone I was taking zopiclone in much higher doses than I should and not just at night but during the day to blot out the depression I was begginnning to feel.
Two weeks ago I had taken too many zopiclone so I decided to stop taking them...I ended up with horrendous diareah which led to a migraine, dr gave me drugs for diareah I was also on maxillon for sickness for months and then he gave me tramadol for the migraine as co-codamol werent working even tho I was taking a huge dose of it...anyway I had a bad reaction to tramadol and ended up being taken by ambulance to hospital not being able to breathe having heart pain. I was terrified and was so scared of taking any meds, next day after taking anti sickness was back in hopsital the same, but b/c of fear I had dramatically cut codeine, I ended up telling my dr about codeine and so tapered dose....but I am up to day 7 and I am still feeling like absoloute crap, having been thru it before I expected to be improving so I am begginning to wonder if it is the zopiclone..I was prescribed diazepam to help with the symptoms which are palpitations much worse at night but so far I have managed thru the day without it but nighttime my whole body is wired feeling restless all over and having chest pains etc. I have had 1 night without it and the next day I felt some suicidal feelings. I am on mirtazapine for the depression and apart from that I am just taking neurofen and paracetamol and I am determined I wont take anymore diazepam as I am so scared of having to get off of that....can anyone help me? Has anyone got any experience to offer to do with zopiclone or codeine withdrawal?